Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 741-752
http://dx.doi.org/10.1155/S0161171294001043

A fully parallel method for tridiagonal eigenvalue problem

Department of Mathematics and Statistics, University of West Florida, Pensacola, FL 32514, USA

Received 23 July 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kuiyuan Li, “A fully parallel method for tridiagonal eigenvalue problem,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 741-752, 1994. https://doi.org/10.1155/S0161171294001043.